# SDR AALA202106049019

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 56,802 hours, 23,907 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B15782
- Condition: Blown
- Location: Nr 3
- Part time: 500,657 hours, 500,295 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING WAS ADVISED BY ANOTHER AIRCRAFT THAT OUR #3 TIRE WAS BLOWN, LANDED AT 30 DEGREES. REMOVED AND REPLACED #3 MAIN LANDING GEAR TIRE (AALA202106049008) AND #4 MAIN LANDING GEAR TIRE (AALA202106049019) PER AMM 32-45-11-400-801.
